# SDR DALA2025021801189

- Difficulty date: February 18, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N362NB
- Make and model: Airbus A319-114
- Aircraft serial: 1982
- Aircraft time: 40,572 hours, 21,524 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3162 WHILE R/R STBY AOA SENSOR FOUND ONE NUT PLATE DAMAGED. CORRECTIVE ACTION: R/R DAMAGED NUT PLATE PER A319 SRM 53-00-11-300-053. (6450345)
